... the same dream all the time, I wake up and am sort of confused is this normal? Caringsonbj the dream is always the same, I am scared because I take a few minutes so get reorientated again, the other medication that I am on is Hydrocodone 10/325mg 1-every 3 hours but I usually just take 1-2 doses per 24 hours, I also use Lidoderm patches, I use one patch and it stays on for 12 hours and then it comes off, I have a left sided subsclavian Medport and when I fell I hit on the port, I have veins in the left side of my neck that protrude I am currently having one test after the other, I would greatly appreciate any help or comments. once again Caringsonbj
Sorry to hear about your fall. My mother used to take the Opana and had similar side effects( the whole dream thing) and she talked to her doctor and he put her on the MS Contin. As for me I had very similar side effects from the fentanyl patches and was put on MS Contin as well so I would talk to your doctor and make him aware of your concerns and he may lower the dosage (as a doctor did with my mother) and she still had the same problems and then he changed it to the MS Contin. I have had great results with the MS contin(so far) it is a time release type of morphine and it works well for about 12 hours and I still take my percocet 10/325's for breakthrough pain. Let me know how it works out for you. I hope you feel better soon. If you would like to contact me sometime other than on this site you can send me a friend request on facebook my name is Mark McClemens and just include a message to let me know who you are.
I do hope you are feeling better. I suspect you are having weird dreams because of the pain meds. You are under alot of stress and that can cause the mind and body to do weird things. Probably nothing to worry about, just be careful when you first wake up and don't try to stand up too quickly etc.
When the doctor feels it is the right time to reduce the meds, I am sure she will. In the meantime, take it easy and try not to worry.
I'll keep you in my prayers for healing and good outcome on those tests.
Hey Billy, Sorry to hear you are having most probably side effects. I have the same problem when I was on 50mg of Methadone, that's why I wanted off of it so bad. I don't really mind the dreaming since it's not nightmares. Now if that starts up it's a different story all together! I usually have the reoccuring dream when I forget to turn off the TV at night or if I fall asleep on the couch during the day & the TV is on. I actually work myself into the story going on in the show that's playing! I have awoken & asked my hubby what he was watching & it would kind of freak me out when I was dreaming about ittoo. But not to worry, it will more than go away once your pain meds get situated again. When I weaned down to just 10mg of Methadone my weird dream (s) quit. But, because of allergies, I'm as of yesterday back on Methadone. Darn. Hang in there, you are here for all of us , we'll be here for you too. Hope you get better real soon. Mary
Hi Billy :) I'm sorry to hear that you are having problems with this new med. I think you got some very good advice. I do agree that any of the pain meds can cause bad dreams. Sometimes it's even the mixture that causes them or maybe because it's a new one to your body. If the dreams make you wake up and feel frightened I would definately tell your doctor. I was having terrible nightmares and waking up in a pool of sweat and it would take me awhile to shake the nightmare. It feels so real that it's hard to forget them right away. I've had a lot lately and I notice when I take the clonodine they are real bad and if I mix the clonodine and neurontin (which the doc. said to do). I get nauseous. You know your own body and if something doesn't feel right you should tell the doctor. I wonder if the reason I was having such a hard time getting off the suboxone was the mixture of all these drugs because I was still sick on day 17 off suboxone.
I'm so sorry I have not been in touch lately. My daughter and her boyfriend are staying with us until their house is ready. I think about you often and pray that you are feeling well my friend :) TC please let me know how you are and if you want to share your dreams with me I will share mine with you too. Sometimes I think they have to do with things we are worrying about.
- Opana Information for Consumers
- Opana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2010 • 4 answers
Opana - What can I use to replace oxycontin 80mg. op they just DONT WORK FOR MY PAIN !! like the oc?
Posted 12 Sep 2010 • 3 answers
Posted 26 Sep 2010 • 1 answer
Posted 15 Jan 2013 • 5 answers
Posted 15 Dec 2015 • 6 answers